# SDR ASOA05794

- Difficulty date: September 23, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, CORROSION WAS FOUND ON THE TIE DOWN FITTINGS AND TIE DOWN TRACKS.  AFTER MAINTENANCE REMOVED CORROSION ON THE TIE DOWN FITTINGS AND THE TIE DOWN TRACKS, THEY WERE FOUND TO BE WITHIN LIMITS.  (M)
